# SDR AALA202202144730

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 60,487 hours, 35,392 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FUMES MUSTY/DIRTY SOCKS SMELL ON FINAL APPROACH.  MAINTENANCE FOUND THE APU SOAKED WITH OIL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
